# SDR FDEA201707212716

- Difficulty date: July 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1330-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RBL 16.1 FLOOR SUPPORT IN THE AFT CARGO BAY BETWEEN BS 1330 AND 1440.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, REV 121.
